My medications are causing side effects again … and no they aren’t causing the good kind of side effects either.
I’m back to itching, really severely itching, ALL OVER, a couple of hours after I take one of my heavy duty pain pills. There isn’t much that I can do about it since it’s a normal side effect of the drug, but geeezzzz, I’m already in pain, why do I have to itch too?
If anyone sees someone in a store or on the streets of Toronto, scratching away – It’s probably me.
To make things worse my pain doc prescribed duragesic patches yesterday. I’ve had fentanyl in the past when I’ve had one of my favorite medical tests done- the colonoscopy. They used it as a form of sedation. It does not work as a sedative on me at all – just so the GI docs out there know. I’d rather be put out with diprovan / propafol, and I’d rather not spend the rest of the day recovering from the test and itching like crazy either.
anyway, I’m going to try one of the patches in a little while. It’s a low dose patch at only 12 umg. If I’m lucky it won’t cause the dreaded itching.
Wish me luck!